Homotopy Perturbation Method for One-Dimensional Hyperbolic Equation with Integral Conditions

Articles > Article · 2010

Authors: Syed Tauseef MOHYUD-DIN, Ahmet YILDIRIM, Yasemin KAPLAN

Zeitschrift für Naturforschung A, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 65, pp 1077-1080

DOI: 10.1515/zna-2010-1210

Summary

In this study, we use the homotopy perturbation method (HPM) to solve an initial-boundary value problem with a non-classic condition for the one-dimensional wave equation.We will deal with a new type of non-local boundary value problems which are the solution of hyperbolic partial differential equations with a non-standard boundary specification. The method is very reliable and effective and provides the solution in terms of rapid convergent series. Several examples are tested to support our study.

View details